# SDR TSAA0878027

- Difficulty date: October 28, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N840A
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 58,855 hours, 53,625 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 917, NR 1 THRUST REVERSER LIGHT FLICKERED DURING TAXI OUT.  RETURNED TO BLOCK.  MEL’D NR 1 T/R IAW MEL 78-1-1, VERIFIED NR 1 T/R CLOSED AND LOCKED.  PLACARD INSTALLED.  MAINTENANCE FOUND PIN 16 ON CONNECTOR D4856P PUSHED OUT.  INSTALLED PIN 16 INTO SPARE PIN NR 10 ON CONNECTOR D4856P AND D4856J.  OPS CHECK OF NR 1 T/R PER AMM 78-32-01, PG 501 GOOD.  MEL CLEARED, PLACARDS REMOVED.  AIRCRAFT RETURNED TO SERVICE.
